# SDR HALA0600595

- Difficulty date: July 17, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N595HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY TOP FLANGE OF FRAME UNDER NUT PLATE BS 1219, RBL 42, WL 125.  REMOVED CORROSION AT BS 1219, RBL 42, WL 125, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A-1.  REMOVED HANDLING SYSTEM ROLLER TRAY TO GAIN ACCESS IAW SRM 51-40-02, REMOVED FRAME T-CHORD BS 1219, WL 125, RT 44 - LT 44 IAW SRM 51-40-02, LOCATED AND DRILLED UP NEW FRAME T-CHORD BS 1219 WL 125 RT 44 - LT 44 IAW SRM 51-40-05 AND 51-40-06, ALODINED, PRIMED, AND PAINTED T-CHORD IAW SRM 51-21-04, AND SRM 51-20-10, INSTALLED NEW FRAME T-CHORD, BS 1219 WL 125, RT 44 - LT 44, IAW SRM 51-40-02, AND RE-INSTALLED HANDLING SYSTEM TRAY IAW SRM 51-40-02.
